# SDR FDEA202308111399

- Difficulty date: August 11, 2023
- Submitted: August 12, 2023
- Operation: Air carrier
- Aircraft: N296FE
- Make and model: Boeing 767-300
- Aircraft serial: 64056
- Aircraft time: 7,237 hours, 3,542 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195817
- Part serial: 1927
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

ON FINAL APPROACH, CONFIGURED FLAPS 20 TO 25 WITH GEAR DOWN. LEFT FLAP INDICATOR NEEDLE WENT TO 25, RIGHT FLAP   NEEDLE INDICATOR REMAINED AT 20. ELECTED TO GO ROUND.  NORMAL GO AROUND, RAN QRH FOR ASYMMETRY AND   RETURNED FOR LANDING. NO ABNORMAL FLIGHT CHARACTERISTICS OBSERVED.  EMERGENCY DECLARED.  ACCOMPLISHED FIM 27-51-00 FT 809 FOUND SEVERAL PREVIOUS FLIGHT   LEGS WITH FAULT MSG 27-51333 FAULTING FSEU NEEDS FURTHER T/S.    AMM: 27-51-45-2 REMOVED AND REPLACED #8 T.E. FLAP DRIVE POSITION TRANSMITTER IAW B767   AMM 27-51-45-2. OPS CHECKS GOOD. A/C OK FOR SERVICE.
